The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (810 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 23–34
DOI: 10.4171/ZAA/936

Published online: 2000-03-31

On $B$-Bounded Semigroups as a Generalization of $C_0$-Semigroups

Luisa Arlotti[1]

(1) Università di Udine, Italy

this paper we consider the one-parameter family of linear operators that A. Belleni Morante recently introduced and called $B$-bounded semigroups. Such a family was studied by A. Belleni Morante himself and by J. Banasiak. Here we give a necessary and sufficient condition that a pair ($A, B$) of linear operators be the generator of a $B$-bounded semigroup. Our procedure is constructive and is equivalent to the Yosida procedure for the construction of a $C_0$-semigroup when $B = I$. We also show that our result represents a generalization of Banasiak’s result.

Keywords: $B$-bounded semigroups, $C_0$-semigroups

Arlotti Luisa: On $B$-Bounded Semigroups as a Generalization of $C_0$-Semigroups. Z. Anal. Anwend. 19 (2000), 23-34. doi: 10.4171/ZAA/936